# SDR SWIA200211048

- Difficulty date: June 7, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 19,875 hours, 27,332 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK TOP MOUNT SUPPORT CRACKED.  REPLACED TOP SUPPORT WITH SERVICEABLE UNIT FOR CARGO DOOR AFT TRACK.
